Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 11 found articles
 
 
  Parabolic theory of the discrete p -Laplace operator
 
 
Title: Parabolic theory of the discrete p -Laplace operator
Author: Mugnolo, Delio
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 87 (2013) nr. C pages 28 p.
Year: 2013
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands